Existence and global asymptotic behaviour of positive periodic solution of an SI epidemic model with delays

Hien, Le Van 2017, Existence and global asymptotic behaviour of positive periodic solution of an SI epidemic model with delays, Dynamical systems, vol. 32, no. 2, pp. 295-303, doi: 10.1080/14689367.2016.1216948.

Attached Files
Name Description MIMEType Size Downloads

Title Existence and global asymptotic behaviour of positive periodic solution of an SI epidemic model with delays
Author(s) Hien, Le VanORCID iD for Hien, Le Van orcid.org/0000-0003-1787-3011
Journal name Dynamical systems
Volume number 32
Issue number 2
Start page 295
End page 303
Total pages 9
Publisher Cambridge University Press
Publication date 2017
ISSN 0143-3857
1468-9375
Keyword(s) Science & Technology
Physical Sciences
Mathematics, Applied
Physics, Mathematical
Mathematics
Physics
Epidemic model
periodic solution
global attractive
34C27
34K14
DYNAMICS
COEFFICIENTS
STABILITY
DISEASES
Language eng
DOI 10.1080/14689367.2016.1216948
Field of Research 0101 Pure Mathematics
HERDC Research category C1 Refereed article in a scholarly journal
ERA Research output type C Journal article
Copyright notice ©2017, Informa UK Limited
Persistent URL http://hdl.handle.net/10536/DRO/DU:30111718

Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 1 times in TR Web of Science
Scopus Citation Count Cited 2 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 50 Abstract Views, 1 File Downloads  -  Detailed Statistics
Created: Wed, 25 Jul 2018, 14:06:17 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.